# SDR SWAA2024111146262

- Difficulty date: October 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RIGHT MAIN W/W CUTOUT AFT ALL BLADE SEAL SUPPORTS TOP SURFACE.  REMOVED CORROSION AT RIGHT MAIN W/W CUTOUT AFT SEAL TOP SURFACE AS PER B-737 SRM 51-10-02-0G 'EVALUATED REWORKED AREA OF CUTOUT AFT BLADE SEAL TOP SURFACE' ORIGINAL MATERIAL: 0.063'; MATERIAL REMOVED 0.014'; REMAINING THICKNESS 0.0049' FOUND TO BE OUT OF LIMITS AS PER B-737 SRM 53-40-71-1A-1 INSTALLED NEW AFT ALL BLADE SEALS SUPPORTS TOP SURFACE OF R/H W/W AS PER SRM 51-40-02-0G-0 & AMM 32-12-12-400-801.  REMOVED CORROSION AT RIGHT MAIN W/W CUTOUT AFT SEAL TOP SURFACE AS PER B-737 SRM 51-10-02-0G 'EVALUATED REWORKED AREA OF CUTOUT AFT BLADE SEAL TOP SURFACE' ORIGINAL MATERIAL: 0.063'; MATERIAL REMOVED 0.014'; REMAINING THICKNESS 0.0049' FOUND TO BE OUT OF LIMITS AS PER B-737 SRM 53-40-71-1A-1 INSTALLED NEW AFT ALL BLADE SEALS SUPPORTS TOP SURFACE OF R/H W/W AS PER SRM 51-40-02-0G-0 & AMM 32-12-12-400-801 TOOL USED:177417 DUE DATE:05/28/25;[03] VERIFIED REPLACED
